International Journal of Differential Equations
- Int. J. Differ. Equ.
- Volume 2010 (2010), Article ID 524736, 39 pages.
Regularity of Weakly Well-Posed Characteristic Boundary Value Problems
We study the boundary value problem for a linear first-order partial differential system with characteristic boundary of constant multiplicity. We assume the problem to be “weakly” well posed, in the sense that a unique -solution exists, for sufficiently smooth data, and obeys an a priori energy estimate with a finite loss of tangential/conormal regularity. This is the case of problems that do not satisfy the uniform Kreiss-Lopatinskiĭ condition in the hyperbolic region of the frequency domain. Provided that the data are sufficiently smooth, we obtain the regularity of solutions, in the natural framework of weighted conormal Sobolev spaces.
Int. J. Differ. Equ., Volume 2010 (2010), Article ID 524736, 39 pages.
Received: 9 June 2010
Accepted: 30 August 2010
First available in Project Euclid: 26 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Morando, Alessandro; Secchi, Paolo. Regularity of Weakly Well-Posed Characteristic Boundary Value Problems. Int. J. Differ. Equ. 2010 (2010), Article ID 524736, 39 pages. doi:10.1155/2010/524736. https://projecteuclid.org/euclid.ijde/1485399927